Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 658052, 7 pages
http://dx.doi.org/10.1155/2012/658052
Research Article

Existence of Global Attractors for the Nonlinear Plate Equation with Memory Term

School of Mathematics, Taiyuan University of Technology, Yingze 79 West Street, Shanxi, Taiyuan 030024, China

Received 21 July 2012; Accepted 6 September 2012

Academic Editor: Sebastian Anita

Copyright © 2012 Lifang Niu and Jianwen Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. M. Rivera and L. H. Fatori, “Smoothing effect and propagations of singularities for viscoelastic plates,” Journal of Mathematical Analysis and Applications, vol. 206, no. 2, pp. 397–427, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Boutet de Monvel and I. Chueshov, “Uniqueness theorem for weak solutions of von Karman evolution equations,” Journal of Mathematical Analysis and Applications, vol. 221, no. 2, pp. 419–429, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. J. Healey and H. Kielhöfer, “Free nonlinear vibrations for a class of two-dimensional plate equations: standing and discrete-rotating waves,” Nonlinear Analysis: Theory, Methods & Applications, vol. 29, no. 5, pp. 501–531, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. J. Healey, H. Kielhöfer, and E. L. Montes-Pizarro, “Free nonlinear vibrations for plate equations on the equilateral triangle,” Nonlinear Analysis: Theory, Methods & Applications, vol. 44, no. 5, pp. 575–599, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. L. Santos and F. Junior, “A boundary condition with memory for Kirchhoff plates equations,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 475–496, 2004. View at Publisher · View at Google Scholar
  6. J. E. M. Rivera, H. P. Oquendo, and M. L. Santos, “Asymptotic behavior to a von Kármán plate with boundary memory conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 7, pp. 1183–1205, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Y. Park, Y. H. Kang, and S. H. Park, “Adaptive stabilization of a von Karman plate equation with a boundary output feedback control,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1742–1754, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. L. Tebou, “Well-posedness and stability of a hinged plate equation with a localized nonlinear structural damping,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2288–e2297, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J.-Y. Park and J.-R. Kang, “A boundary condition with memory for the Kirchhoff plate equations with non-linear dissipation,” Mathematical Methods in the Applied Sciences, vol. 29, no. 3, pp. 267–280, 2006. View at Publisher · View at Google Scholar
  10. Ö. Civalek, “Nonlinear analysis of thin rectangular plates on Winkler-Pasternak elastic foundations by DSC-HDQ methods,” Applied Mathematical Modelling, vol. 31, no. 3, pp. 606–624, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. L. Yang and C.-K. Zhong, “Global attractor for plate equation with nonlinear damping,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 3802–3810, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G. Yue and C. Zhong, “Global attractors for plate equations with critical exponent in locally uniform spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 4105–4114, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. Xiao, “Asymptotic dynamics of plate equations with a critical exponent on unbounded domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 3, pp. 1288–1301, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. Wang and J. Zhang, “Global attractor for a nonlinear plate equation with supported boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 363, no. 2, pp. 468–480, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. V. Pata and A. Zucchi, “Attractors for a damped hyperbolic equation with linear memory [J],” Advances in Mathematical Sciences and Applications, vol. 11, pp. 505–529, 2001. View at Google Scholar
  16. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1997.
  17. Q. Ma, S. Wang, and C. Zhong, “Necessary and sufficient conditions for the existence of global attractors for semigroups and applications,” Indiana University Mathematics Journal, vol. 51, no. 6, pp. 1541–1559, 2002. View at Google Scholar · View at Scopus